# SDR UALA2011062203057

- Difficulty date: June 21, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 52,481 hours, 14,636 cycles
- Engine: Pwa PW2037
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: 3987505
- Part serial: 271
- Condition: Faulty
- Location: Cabin Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT TEMP UNCONTROLLABLE & UNACCEPTABLE ON CLIMB & DESCENT WITH TRIM AIR ON OR OFF.  FLT DECK TEMP STILL ERRATIC, W-TEMP CTL OFF TEMP STILL WANDERS IN STBY STEADY BUT CONT.  FOUND LT PACK TEMP CONTROL VALVE SEIZED.  REPLACED IAW AMM.
